# SDR UIEA2019031503545

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 95,859 hours, 18,383 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Dirty
- Location: Ram Air Actuator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R PACK TEMP EICAS MESSAGE DISPLAYED.( PREVIOUS FAULT RAM INLET ACTUATOR, CLEANED CONNECTOR ON RT RAM INLET ACTUATOR PER AMM 21-51-14. )
